# SDR DALA2018062204145

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 55,983 hours, 20,225 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE AFTER LANDING, AIRCRAFT EXPERIENCED A NR 2 BRAKE FIRE AND TIRE DEFLATED.  MAINTENANCE REMOVED AND REPLACED THE AXLE AND BRAKE SLEEVES IAW CMM 32-11.  ALSO REPLACED A CHAFED HARNESS IAW WDM 32-41 AND AACU IAW AMM 32-42. NUMBER 1 AND 2 BRAKES AND WHEELS WERE REPLACED IAW AMM 32-41 AND 32-42. OPS CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
